# SDR MWEA99408

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 27779221
- Condition: Cut
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT L19L BETWEEN STATION 148 TO 134 WAS CUT.  MTC FABRICATED AND INSTALLED DOUBLER.
